Skip to main content

Research Repository

See what's under the surface

Advanced Search

Genuine multipartite nonlocality of permutationally invariant Gaussian states

Xu, Buqing; Tufarelli, Tommaso; Adesso, Gerardo

Authors

Buqing Xu

Tommaso Tufarelli

Gerardo Adesso



Abstract

We investigate genuine multipartite nonlocality of pure permutationally invariant multimode Gaussian states of continuous variable systems, as detected by the violation of Svetlichny inequality. We identify the phase space settings leading to the largest violation of the inequality when using displaced parity measurements, distinguishing our results between the cases of even and odd total number of modes. We further consider pseudospin measurements and show that, for three-mode states with asymptotically large squeezing degree, particular settings of these measurements allow one to approach the maximum violation of Svetlichny inequality allowed by quantum mechanics. This indicates that the strongest manifestation of genuine multipartite quantum nonlocality is in principle verifiable on Gaussian state.

Journal Article Type Article
Publication Date Jan 18, 2017
Journal Physical Review A
Print ISSN 2469-9926
Electronic ISSN 2469-9934
Publisher American Physical Society
Peer Reviewed Peer Reviewed
Volume 95
Issue 1
APA6 Citation Xu, B., Tufarelli, T., & Adesso, G. (2017). Genuine multipartite nonlocality of permutationally invariant Gaussian states. Physical Review A, 95(1), doi:10.1103/PhysRevA.95.012124
DOI https://doi.org/10.1103/PhysRevA.95.012124
Publisher URL http://journals.aps.org/pra/abstract/10.1103/PhysRevA.95.012124
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf

Files

1610.01928.pdf (3.4 Mb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;